# SDR DALA2021080204338

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N104DN
- Make and model: Airbus A321-211
- Aircraft serial: 10009
- Aircraft time: 1,715 hours, 1,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley Area
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFT FA REPORTED A BURNING RUBBER OR BURNT FUEL SMELL . PASSENGERS IN LAST THREE ROWS WERE CONCERNED. SHE REPORTED AFTER BLOCK RETURN THAT THERE HAD BEEN A THUMP SOUND ON BACK RIGHT. CLOSE TO AFT COFFEE MAKERS AND THEN SMELL STARTED. SMELL DISSIPATED IN A FEW MINUTES WITH NO CREW ACTION.
